Some trapezoid type inequalities for generalized fractional integral

Volume 13, Issue 1, January 2022, Pages 289-295

Fatma Ertuğral; Mehmet Zeki Sarikaya


New Hermite-Hadamard type inequalities on fractal set

Volume 12, Issue 1, February 2021, Pages 782-789

Tuba Tunc; Huseyin Budak; Fuat Usta; Mehmet Zeki Sarikaya


Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order

Volume 9, Issue 2, December 2018, Pages 203-214

Fuat Usta; Huseyin Budak; Mehmet Sarikaya


On generalized Hermite-Hadamard inequality for generalized convex function

Volume 8, Issue 2, December 2017, Pages 209-222

Mehmet Zeki Sarikaya; Huseyin Budak


On the generalization of Trapezoid Inequality for functions of two variables with bounded variation and applications

Volume 7, Issue 1, July 2015, Pages 77-85

Huseyin Budak; Mehmet Sarikaya